# SDR REXA2010627201027

- Difficulty date: June 27, 2012
- Submitted: July 2, 2012
- Operation: Air carrier
- Aircraft: N8525B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7525
- Aircraft time: 24,835 hours, 21,471 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Condition: Damaged
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 4419.  RECEIVED FUEL IMBALANCE MESSAGE AND DIVERTED.  REMOVED AND REPLACED FUEL LINE. LEAK CHECKED GOOD FIM 28-40-00.
